# SDR 61470

- Difficulty date: May 16, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 19,609 hours, 28,357 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI FROM GATE THE LANDING GEAR WARNING HORN AND THE GEAR INTRANSIT LIGHT ACTIVATED.  CREW STOP TAXI AND SHUT DOWN AIRCRAFT WITH NO FURTHER INCIDENT.  REPAIRED CHAFED WIRE D40A22 TO A406K5.
